It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
Data Entry Job – SCAM!
We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.
New and in need of support
About 4 weeks ago I developed a severe thiamine deficiency caused by a malabsorption issue. This has brought about the most painful neuropathy of my feet and toes. I have lyrica for the pain but it does little other than make me dizzy. The pain is constant and varies from a burning to electric shocks and a sudden jolting of my feet.
I have been told it'll recover in eight weeks and I know some people here are permanently hindered so sorry if I offend anybody or annoy people. I just wanted to know how you cope with your pain?
I sleep maybe two hours a night, broken up by strong pains. I can no longer walk properly and I am rapidly losing weight. I feel so guilty on my husband as I wake up screaming most nights and I don't think he has slept since I got this.
Any advice would be welcomed, thank you.